# SDR AALA202104059022

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 36,229 hours, 14,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON DOOR CLOSING 1L HAD CHECK DOOR PRESSURE ON. CABIN PANEL RESET PRESSURE CONTROL PER MOC INSTRUCTIONS. NO CHANGE. CHARGED DOOR DAMPER IAW AMM 52-10-00.
